# SDR 07FDEA03727

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-322
- Aircraft serial: 224
- Aircraft time: 39,685 hours, 27,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA IS RT FWD PAX/CREW DOOR CUTOUT, 3 5/8 INCH CRACK WITH POSSIBLE  EXFOLIATION CORROSION EXISTS ALONG TOP EDGE OF AFT CORNER STRAP, BEGINNING 1" FROM FWD EDGE OF CORNER STRAP. (LOWER, AFT CORNER OF DOOR CUTOUT BEHIND FAIL/SAFE RING) AREA MARKED IN RED.  SEE ATTACHMENTS FOR DETAILS.  FOUND USING HFEC INSPECTION  NOTE: EVIDENCE OF PREVIOUS BLENDOUT PRESENT IN SAME EXACT AREA.   09-20-07    REMOVED AFT TAPERED SHIM IAW A310-200 SRM 51-40-21 PARA 7.  INSTALLED TAPERED SHIM IAW FEDEX A310-200 SRM 51-40-21 PARA 7.    MAJOR REPAIR.
